Iranian Journal of Fuzzy Systems, ( ISI ), Volume (3), No (2), Year (2006-6) , Pages (33-51)

Title : DIRECT ADAPTIVE FUZZY PI SLIDING MODE CONTOL OF SYSTEMS WITH UNKNOWN BUT BOUNDED DISTURBANCES ( DIRECT ADAPTIVE FUZZY PI SLIDING MODE CONTOL OF SYSTEMS WITH UNKNOWN BUT BOUNDED DISTURBANCES )

Authors: Mohammad Reza Akbarzadeh Totonchi , Reza Shahnazi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

An asymptotically stable direct adaptive fuzzy PI sliding mode controller is proposed for a class of nonlinear uncertain systems. In contrast to other existing approaches of handling disturbances, the proposed approach does not require this bound to be known, only requiring that it exists. Moreover, a PI control structure is used to attenuate chattering. The approach is applied to stabilize an open-loop unstable nonlinear system as well as the Duffing forced-oscillation chaotic nonlinear system amid significant disturbances. Analysis of simulations reveals the effectiveness of the proposed method in terms of a significant reduction in chattering while maintaining asymptotic convergence.

Keywords

برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:202844,
author = {Akbarzadeh Totonchi, Mohammad Reza and Shahnazi, Reza},
title = {DIRECT ADAPTIVE FUZZY PI SLIDING MODE CONTOL OF SYSTEMS WITH UNKNOWN BUT BOUNDED DISTURBANCES},
journal = {Iranian Journal of Fuzzy Systems},
year = {2006},
volume = {3},
number = {2},
month = {June},
issn = {1735-0654},
pages = {33--51},
numpages = {18},
keywords = {---},
}

[Download]

%0 Journal Article
%T DIRECT ADAPTIVE FUZZY PI SLIDING MODE CONTOL OF SYSTEMS WITH UNKNOWN BUT BOUNDED DISTURBANCES
%A Akbarzadeh Totonchi, Mohammad Reza
%A Shahnazi, Reza
%J Iranian Journal of Fuzzy Systems
%@ 1735-0654
%D 2006

[Download]